MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/F; HIP HIGH CROSS POLYETHYLENE LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/F; HIP HIGH CROSS POLYETHYLENE LINER
Model Number 01.32.3648HCT
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 january 2023: lot 186971: 108 items manufactured and released on 19-oct-2018.Expiration date: 2023-10-04.No anomalies found related to the problem.To date, 103 items of the same lot have been sold with another similar reported event in the period of review.Additional involved implant: batch review performed on 18 january 2023 on ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot.2211903 lot 2211903: 200 items manufactured and released on 25-aug-2022.Expiration date: 2027-07-28.No anomalies found related to the problem.To date, 160 items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 1 month from primary the surgeon performed a washout and revised the poly and the surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø36/F
Common Device Name
HIP HIGH CROSS POLYETHYLENE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16322503
Report Number3005180920-2023-00042
Device Sequence Number18307338
Product Code LPH
UDI-Device Identifier07630030812132
UDI-Public07630030812132
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2023
Device Model Number01.32.3648HCT
Device Catalogue Number01.32.3648HCT
Device Lot Number186971
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Initial Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale